# SDR 2000ZZZX823

- Difficulty date: October 22, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: 151PS01A6A
- Condition: Stuck
- Location: Starter
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH STICKS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
